MathSciNet Relay Station
MathSciNet bibliographic data
MR1647223 (99j:53042) 53C21 (46E35)
Aubin, Thierry; Druet, Olivier; Hebey, Emmanuel Best constants in Sobolev inequalities for compact manifolds of nonpositive curvature. C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 9, 1117–1121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement